Quick Links: Skip to main page content
Skip to Search
Skip to Topics Menu
Skip to Common Links
U.S. Food & Drug Administration
Follow FDA
En Español
Search FDA
Home
Food
Drugs
Medical Devices
Radiation-Emitting Products
Vaccines, Blood & Biologics
Animal & Veterinary
Cosmetics
Tobacco Products
MAUDE Adverse Event Report: SYMMETRY SURGICAL INC SYMMETRY SCISSOR
FDA Home
Medical Devices
Databases
510(k)
DeNovo
Registration & Listing
Adverse Events
Recalls
PMA
HDE
Classification
Standards
CFR Title 21
Radiation-Emitting Products
X-Ray Assembler
Medsun Reports
CLIA
TPLC
SYMMETRY SURGICAL INC SYMMETRY SCISSOR
Model Number
57-2610
Health Effect - Clinical Code
No Known Impact Or Consequence To Patient (2692)
Date of Event
08/10/2018
Type of Reportable Event
Malfunction
Event or Problem Description
Scissor tip broke during surgical procedure.
New Search
Submit an Adverse Event Report
Brand Name
SYMMETRY SCISSOR
Common Device Name
SCISSOR
Manufacturer
(Section D)
SYMMETRY SURGICAL INC
3034 owen drive
antioch TN 37013
MDR Report Key
7844547
Report Number
3007208013-2018-00020
Device Sequence Number
19166901
Product Code
LRW
UDI-Device Identifier
00887482095379
UDI-Public
00887482095379
Combination Product (Y/N)
N
Initial Reporter Country
IN
Number of Events Summarized
1
Summary Report (Y/N)
N
Reporter Type
Manufacturer
Report Source
foreign
Initial Reporter Occupation
Other
Type of Report
Initial
Report Date
(Section B)
09/04/2018
1
Device was Involved in the Event
1
Patient was Involved in the Event
Is this an Adverse Event Report?
No
Is this a Product Problem Report?
Yes
Operator of Device
No Information
Device Model Number
57-2610
Device Catalogue Number
57-2610
Was Device Available for Evaluation?
No
Type of Report(Section G)
Initial
Initial Date Received by Manufacturer
08/10/2018
Initial Report FDA Received Date
09/04/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number
1